Interpolation by Generalized Splines.

L.L. Schumaker; G. Nürnberger; ...

Numerische Mathematik (1983)

  • Volume: 42, page 195-212
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Schumaker, L.L., Nürnberger, G., and .... "Interpolation by Generalized Splines.." Numerische Mathematik 42 (1983): 195-212. <>.

author = {Schumaker, L.L., Nürnberger, G., ...},
journal = {Numerische Mathematik},
keywords = {polynomial splines; generalized splines; weak Chebyshev spaces},
pages = {195-212},
title = {Interpolation by Generalized Splines.},
url = {},
volume = {42},
year = {1983},

AU - Schumaker, L.L.
AU - Nürnberger, G.
AU - ...
TI - Interpolation by Generalized Splines.
JO - Numerische Mathematik
PY - 1983
VL - 42
SP - 195
EP - 212
KW - polynomial splines; generalized splines; weak Chebyshev spaces
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.